Just wanted to talk

TeresaHip

Explorer
Joined
Mar 4, 2026
Messages
311
Reaction score
152
Location
Louisiana
A lot of you are likely to disagree with what I've chosen, and that's fine—my Dr gets me.

For roughly a week now I've been sick. Yesterday I described to my Dr how I was feeling. She agrees it's a virus. Besides my seizure meds, kpv, klow and cymbalta, I've made the choice to quit all medicine and peptides. Cymbalta is only still there because getting off it is so difficult. I regret the day I took that first pill. Given how much weight I've lost, I figure I need a reset and perhaps some of it I shouldn't be on at all. At 5 mg is where I'll restart tirzepitide. This might be something I regret, but I feel overloaded. For a while now I've really not been myself. Whether my Dr agrees, I'm not sure, but she trust me. She'll definitely monitor me closely.

Edit to add the reason for kpv and klow is because I'm having surgery and it helps my lupus inflammation
 
TeresaHip said:

A lot of you are likely to disagree with what I've chosen, and that's fine—my Dr gets me.

For roughly a week now I've been sick. Yesterday I described to my Dr how I was feeling. She agrees it's a virus. Besides my seizure meds, kpv, klow and cymbalta, I've made the choice to quit all medicine and peptides. Cymbalta is only still there because getting off it is so difficult. I regret the day I took that first pill. Given how much weight I've lost, I figure I need a reset and perhaps some of it I shouldn't be on at all. At 5 mg is where I'll restart tirzepitide. This might be something I regret, but I feel overloaded. For a while now I've really not been myself. Whether my Dr agrees, I'm not sure, but she trust me. She'll definitely monitor me closely.

Edit to add the reason for kpv and klow is because I'm having surgery and it helps my lupus inflammation
That sounds like a wise choice in my view. Nobody knows your body like you do, and your Dr as well. Wishing you a speedy recovery. ❤️
 
My top priority is taking proper care of myself. When your gut tells you this is the right move, trust it. Those peptides will still be there waiting. Ease back into the Tirz slowly, no need to hurry. Wishing you a speedy recovery.
 
TeresaHip said:

A lot of you are likely to disagree with what I've chosen, and that's fine—my Dr gets me.

For roughly a week now I've been sick. Yesterday I described to my Dr how I was feeling. She agrees it's a virus. Besides my seizure meds, kpv, klow and cymbalta, I've made the choice to quit all medicine and peptides. Cymbalta is only still there because getting off it is so difficult. I regret the day I took that first pill. Given how much weight I've lost, I figure I need a reset and perhaps some of it I shouldn't be on at all. At 5 mg is where I'll restart tirzepitide. This might be something I regret, but I feel overloaded. For a while now I've really not been myself. Whether my Dr agrees, I'm not sure, but she trust me. She'll definitely monitor me closely.

Edit to add the reason for kpv and klow is because I'm having surgery and it helps my lupus inflammation
I'm on your side! Taking a step back can be beneficial. Mine came about due to a reaction—turned out it was to 2 things I'd been combining. It's a long story, but it pushed me to reassess and fine-tune everything afterward. When you go back on, you'll probably end up doing the same. Also, my reaction didn't come from peptides or anything discussed on here (though ironically, it's something cymbalta mixed with another serotonin drug can trigger). All that said, there's nothing wrong with pausing and refocusing. Best of luck!
 
Gt3294a said:

TeresaHip said:

A lot of you are likely to disagree with what I've chosen, and that's fine—my Dr gets me.

For roughly a week now I've been sick. Yesterday I described to my Dr how I was feeling. She agrees it's a virus. Besides my seizure meds, kpv, klow and cymbalta, I've made the choice to quit all medicine and peptides. Cymbalta is only still there because getting off it is so difficult. I regret the day I took that first pill. Given how much weight I've lost, I figure I need a reset and perhaps some of it I shouldn't be on at all. At 5 mg is where I'll restart tirzepitide. This might be something I regret, but I feel overloaded. For a while now I've really not been myself. Whether my Dr agrees, I'm not sure, but she trust me. She'll definitely monitor me closely.

Edit to add the reason for kpv and klow is because I'm having surgery and it helps my lupus inflammation
I'm on your side! Taking a step back can be beneficial. Mine came about due to a reaction—turned out it was to 2 things I'd been combining. It's a long story, but it pushed me to reassess and fine-tune everything afterward. When you go back on, you'll probably end up doing the same. Also, my reaction didn't come from peptides or anything discussed on here (though ironically, it's something cymbalta mixed with another serotonin drug can trigger). All that said, there's nothing wrong with pausing and refocusing. Best of luck!
Do you still take cymbalta? If you stopped, how on earth did you manage to quit? I've made so many attempts.
 
TeresaHip said:

Gt3294a said:

TeresaHip said:

A lot of you are likely to disagree with what I've chosen, and that's fine—my Dr gets me.

For roughly a week now I've been sick. Yesterday I described to my Dr how I was feeling. She agrees it's a virus. Besides my seizure meds, kpv, klow and cymbalta, I've made the choice to quit all medicine and peptides. Cymbalta is only still there because getting off it is so difficult. I regret the day I took that first pill. Given how much weight I've lost, I figure I need a reset and perhaps some of it I shouldn't be on at all. At 5 mg is where I'll restart tirzepitide. This might be something I regret, but I feel overloaded. For a while now I've really not been myself. Whether my Dr agrees, I'm not sure, but she trust me. She'll definitely monitor me closely.

Edit to add the reason for kpv and klow is because I'm having surgery and it helps my lupus inflammation
I'm on your side! Taking a step back can be beneficial. Mine came about due to a reaction—turned out it was to 2 things I'd been combining. It's a long story, but it pushed me to reassess and fine-tune everything afterward. When you go back on, you'll probably end up doing the same. Also, my reaction didn't come from peptides or anything discussed on here (though ironically, it's something cymbalta mixed with another serotonin drug can trigger). All that said, there's nothing wrong with pausing and refocusing. Best of luck!
Do you still take cymbalta? If you stopped, how on earth did you manage to quit? I've made so many attempts.
It wasn’t that one—it was an SSRi, and it genuinely helped me with anxiety. Still, here’s what I can share from my own experience: Cymbalta’s half life is extremely short. Think about how it compares when people come off Xanax versus Valium. I’ve gone through withdrawal from drugs with a short half life. When someone is stopping a short-acting benzo, the usual move is to switch them to a longer-acting one. Otherwise they face a long, difficult taper. My takeaway: with a medication like that, you either endure 3-4 weeks of something close to hell, or you reduce the dose very gradually. Good luck.
 
Sensible calls. Nobody knows your body better than you do. Having a Doctor in your corner is huge. We could all use that. Best of luck!
 
It's been 1.5 days since I stopped taking my meds — that's now official.

I'm beginning to notice real improvement today. This virus is about to get beaten by me! I'm also noticing what coming off the meds does. The effects aren't positive so far, though.

Being off tirzepitide for close to 2 weeks now, my appetite hasn't gotten bad yet. Once hunger comes at me like a ton of bricks, I'll start taking it again.

I honestly believe that some medicine can be dropped entirely for good.
 
Looks like this was properly thought through, and your doctor is on board. Sensible stuff! Hope you feel better soon, with your body getting a proper rest and reset!
 
I quit Cymbalta abruptly (having already been at the smallest dose for some time), and the withdrawal was still brutal. I dealt with suicidal thoughts, wild shifts in mood, and a foggy head for MONTHS. Honestly, it’s the worst drug around and ought to be taken off the market. Going cold turkey isn’t something I’d suggest, but you can find tapering guides online that have you reduce bead by bead until none are left.
 
HouseCat said:

Looks like this was properly thought through, and your doctor is on board. Sensible stuff! Hope you feel better soon, with your body getting a proper rest and reset!
Yes, I have! Before making up my mind, I looked into it quite a bit as well.
 
Hichewgoddess said:

I quit Cymbalta abruptly (having already been at the smallest dose for some time), and the withdrawal was still brutal. I dealt with suicidal thoughts, wild shifts in mood, and a foggy head for MONTHS. Honestly, it’s the worst drug around and ought to be taken off the market. Going cold turkey isn’t something I’d suggest, but you can find tapering guides online that have you reduce bead by bead until none are left.
I gave the countdown method a go. It's been really rough! I got scared, so I didn't make it very far.
 
Back
Top